# SDR 2007UALA01877

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 28,464 hours, 10,822 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Warning Light
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO FWD CARGO DOOR ECAM MESSAGE.
